MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CART 9733857 S7 SURGEON LCD ASSEMBLED; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CART 9733857 S7 SURGEON LCD ASSEMBLED; INSTRUMENT, STEREOTAXIC
Model Number 9733857
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.Internal buttons on the footswitch were determined to be damaged causing the reported issue.All components of the system were operational.Other relevant device(s) are: product id: 9731203, serial/lot #: unk.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that electromagnetic generator and foot switch were not working well.

Brand Name
CART 9733857 S7 SURGEON LCD ASSEMBLED
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8823200
Report Number1723170-2019-04216
Device Sequence Number2838537
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733857
Device Catalogue Number9733857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1